MAUDE Adverse Event Report: MICROVENTION, INC. SOFIA FLOW PLUS 6F; CATHETER, THROMBUS RETRIEVER

MICROVENTION, INC. SOFIA FLOW PLUS 6F; CATHETER, THROMBUS RETRIEVER
Model Number DA6131ST-ASP-US-OD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
It was reported through the restore clinical trial, a stent retriever passed with a lot of traction on vessel resulted in intracranial hemorrhage (ih type 2).Reportedly, decompressive hemicraniectomy intervention was performed.The adverse event resolved on (b)(6) 2024 with sequelae nihss = 7.Event described as related to concurrent condition/treatment specified as stroke.Severity indicated as moderate.The event was adjudicated by clinical review committee (ces) as sah not hi2.Event assessed as possibly related to sofia device; not related to eric or bobby devices; definitely related to thrombectomy procedure; possibly related to study disease and concurrent condition/treatment.The patient had clinic visit on (b)(6) 2024 for 90-day follow-up.Patient was living in a nursing home.Neuro evaluation was nihss of 7; mrs was 3.The patient exited study on (b)(6) 2024.

Brand Name
SOFIA FLOW PLUS 6F
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICROVENTION, INC.
35 enerprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21670750
Report Number2032493-2025-00245
Device Sequence Number8164900
Product Code NRY
UDI-Device Identifier00810170019234
UDI-Public(01)00810170019234(11)240612(17)270531(10)0000625069
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDA6131ST-ASP-US-OD
Device Lot Number0000625069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOBBY BALLOON GUIDE CATHETER (MICROVENTION).; ERIC RETRIEVAL DEVICE (MICROVENTION).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown